# SDR AALA201706199027

- Difficulty date: June 17, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 8,616 hours, 947 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 830551000001
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR FROM BUSINESS CLASS GALLEY OVEN.  REMOVED AND REPLACED THE OVEN IAW AMM 25-32-00.  OPERATIONAL CHECKED GOOD.
